MathSciNet Relay Station
MathSciNet bibliographic data
MR2825304 35J60 (35A01 35D40 35J96)
Dai, Limei; Bao, Jiguang Multi-valued solutions to Hessian equations. NoDEA Nonlinear Differential Equations Appl. 18 (2011), no. 4, 447–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement